# SDR AT9900237

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE CABIN FLOORBEAM ON UPPER FLANGE CORRODED AT BS 1006 LBL18 TO 28.  REMOVED AFT CABIN FLOOR STRUCTURE, FABRICATED WEBS, FLOORBEAMS, ANGLE SUPPORTS, DOUBLER AND INSTALLED IAW B737 SRM 53-10-9, 51-30-2, 51-40-2, MM 51-21-31, AND RES NR 99401.
